# SDR CA140829001

- Difficulty date: August 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Separated
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE ACTIVITY ON SLIDE ASSY.  WHILE THE ASSY WAS IN THE OVEN FOR PROCEDURE IAW CMM 25-65-17, A LOUD BANG WAS HEARD. NO ONE WAS NEAR THE OVEN, THUS NO INJURIES REPORTED. PRELIMINARY INVESTIGATION REVEALED THE INFLATION CYLINDER HAD SEPARATED FROM THE REGULATOR DUE TO A FRACTURE OF THE THREADS ON THE BOTTLE.
